Image Collection: Allergic Skin Disorders

Change Category

Close

15. Picture of Dermatitis Medicamentosa (Back)

Picture of Dermatitis Medicamentosa (Back)
Image Source: Color Atlas of Pediatric Dermatology Samuel Weinberg, Neil S. Prose, Leonard Kristal Copyright 2008, 1998, 1990, 1975, by the McGraw-Hill Companies, Inc. All rights reserved.
15of31

Drug eruptions (dermatitis medicamentosa). Drug eruptions may mimic nearly the entire range of dermatoses of other causes. One of the commonest forms is the exanthematic, whose lesions are usually erythematous and edematous. Common causes of drug eruptions include ampicillin, cephalosporins, semisynthetic penicillins, and barbiturates. We have just illustrated cases that were morbilliform. Illustrated here are cases clinically resembling erythema multiforme.

Image Source: Color Atlas of Pediatric Dermatology Samuel Weinberg, Neil S. Prose, Leonard Kristal Copyright 2008, 1998, 1990, 1975, by the McGraw-Hill Companies, Inc. All rights reserved.

Text: WebMD Medical Reference

Guide to understanding the Image Collection categories:


    Symptom Checker: Your Guide to Symptoms & Signs: Pinpoint Your Pain